Liapunov-Richter theorem in B-convex spaces
No abstract is available for this item.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ostroy, Joseph M., 1984.
"On the existence of walrasian equilibrium in large-square economies,"
Journal of Mathematical Economics,
Elsevier, vol. 13(2), pages 143-163, October.
- Joseph M. Ostroy, 1984. "On the Existence of Walrasian Equilibrium in Large-Square Economies," UCLA Economics Working Papers 325, UCLA Department of Economics.
- Avallone, Anna & Basile, Achille, 1993. "On the Liapunov-Richter theorem in the finitely additive setting," Journal of Mathematical Economics, Elsevier, vol. 22(6), pages 557-561.
- Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June. Full references (including those not matched with items on IDEAS)